RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 182, Number 1, Pages 65–75 (Mi tmf8732)  

This article is cited in 1 scientific paper (total in 1 paper)

Slavnov–Taylor and Ward identities in the electroweak theory

C. Becchi

Università di Genova, Dipartimento di Fisica and I.N.F.N. Sezione di Genova, Genova, Italy

Abstract: In the framework of the electroweak theory, we discuss a class of gauge-fixing choices suitable for calculating electromagnetic processes. In particular, we show that with our choices, in addition to the basic Slavnov–Taylor identities guaranteeing that physical results are independent of the choice of the gauge fixing, we also have the standard Ward identities in quantum electrodynamics, which play a well-known crucial role in calculating electromagnetic processes and, specifically, in analyzing the electromagnetic radiative corrections.

Keywords: electroweak theory, Slavnov–Taylor identity, Ward identity, nonlinear $\xi$ gauge, renormalization

DOI: https://doi.org/10.4213/tmf8732

Full text: PDF file (410 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 182:1, 52–60

Bibliographic databases:

Received: 13.06.2014

Citation: C. Becchi, “Slavnov–Taylor and Ward identities in the electroweak theory”, TMF, 182:1 (2015), 65–75; Theoret. and Math. Phys., 182:1 (2015), 52–60

Citation in format AMSBIB
\Bibitem{Bec15}
\by C.~Becchi
\paper Slavnov--Taylor and Ward identities in the~electroweak theory
\jour TMF
\yr 2015
\vol 182
\issue 1
\pages 65--75
\mathnet{http://mi.mathnet.ru/tmf8732}
\crossref{https://doi.org/10.4213/tmf8732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370566}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...182...52B}
\elib{http://elibrary.ru/item.asp?id=23421691}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 182
\issue 1
\pages 52--60
\crossref{https://doi.org/10.1007/s11232-015-0244-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000349325900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938099876}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8732
  • https://doi.org/10.4213/tmf8732
  • http://mi.mathnet.ru/eng/tmf/v182/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. A. Dixon, “Genuine and effective actions, the master equation and suppressed SUSY”, Phys. Lett. B, 777 (2018), 31–38  crossref  mathscinet  isi  scopus
  •    Theoretical and Mathematical Physics
    Number of views:
    This page:197
    Full text:47
    References:27
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019